Skip to main content

Research Repository

Advanced Search

Hijackers on the open access highway

Watson, Roger


Roger Watson


Watson, R. (2015). Hijackers on the open access highway. Nursing Open, 2(3), 95-96.

Journal Article Type Editorial
Online Publication Date Oct 14, 2015
Publication Date 2015-11
Deposit Date Mar 10, 2016
Publicly Available Date Mar 10, 2016
Journal Nursing open
Electronic ISSN 2054-1058
Publisher Wiley
Peer Reviewed Peer Reviewed
Volume 2
Issue 3
Pages 95-96
Keywords Open access publishing
Public URL
Publisher URL
Additional Information Copy of article first published in: Nursing open, 2015, v.2, issue 3


Article.pdf (39 Kb)

Publisher Licence URL

Copyright Statement
© 2015 The Authors. Nursing Open published by John Wiley & Sons Ltd.

This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

You might also like

Downloadable Citations